# SDR SWAA2022081735071

- Difficulty date: July 26, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,256 hours, 35,036 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 143A751015
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BTW BS 500 TO BS 500A STR 26L FWD CARGO COMPARTMENT 2022-365945 / [01] REPLACED WEB - INTERCOSTAL LOCATED BTW BS 500 TO BS 500A STR 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG # 143A7505 REV. -. SEE INDIVIDUAL SIGNSOFF BELOW.;[02] REPLACED WEB - INTERCOSTAL LOCATED BTW BS 500 TO BS 500A STR 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG # 143A7505 REV. -. SEE INDIVIDUAL SIGNSOFF BELOW. RII
